U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

can you fatally overdose on your haldol (haloperidol)?

1 doctor answer5 doctors weighed in
Dr. Robert Woods
Psychiatry 30 years experience
Unfortunately Yes: Overdosage of Haldol (haloperidol) is manifested by many of the same side effects experienced only to an intense degree: severe extrapyramical reactions (tremor, rigid muscles, weak muscles), low blood pressure, and sedation. One can experience severe cardiac problems leading to cardiac arrest. Since there is no antidote, supportive treatment is all that is available. So know your dose and follow it closely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 33-year-old member asked:

What should I do if overdose taxol (paclitaxel)?

2 doctor answers5 doctors weighed in
Dr. Paul Harper
General Surgery 52 years experience
Call your doctor: Seek emergency medical attention if you think you have received too much taxol (paclitaxel). Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.
A 34-year-old member asked:

What do I do if I overdose on atarax (hydroxyzine)?

1 doctor answer4 doctors weighed in
Dr. Tsu-Yi Chuang
Dermatology 50 years experience
Rest: You can't overdose with Atarax (hydroxyzine) which is a very safe medicine for allergy. You may feel drowsiness, just rest and take a snap.
A 41-year-old member asked:

What should I do if I overdose on lindane lotion?

2 doctor answers3 doctors weighed in
Dr. M. Christine Lee
Dermatology 28 years experience
Seek emergency care: Seek emergency medical attention immediately. Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.
A 34-year-old member asked:

What happens if I overdose on lindane?

1 doctor answer1 doctor weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Nerve problems.: It should be used once and repeated one week later only. If you have used it daily and do not have symptoms i would still recommend blood tests for evaluation of toxicity.
A 42-year-old member asked:

Is it possible to overdose on naloxone?

2 doctor answers5 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Yes: It may cause cardiac arritmias, cardiac arrest and death.

Related questions

A 30-year-old member asked:
1 doctor answer5 doctors weighed in
A 36-year-old member asked:
3 doctor answers5 doctors weighed in
A 37-year-old member asked:
3 doctor answers14 doctors weighed in
A 33-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 26, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.